# SDR QML3MR0244

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N408MA
- Make and model: Bell 222B
- Aircraft serial: 47135
- Aircraft time: 12,797 hours
- Engine: Lyc LTS101*
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 222015600111
- Part serial: A330
- Condition: Debonded
- Location: Main Rotor
- Part time: 5,099 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP ROTOR BLADE FOUND APPROX 2" DEBONDING OF MIDDLE TRIM TAB LOWER SIDE AT BS 90.1-92.1 AND 1.25" TEAR IN LOWER BLADE SKIN AT BS 101.4
